# SDR AALA20160208009

- Difficulty date: February 7, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 10,584 hours, 4,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misaligned
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ON DOOR 1R, FWD SERVICE DOOR, IS NOT STOWING CORRECTLY.  FOUND GIRT BAR HOLDER FLAPPER MISALIGNED AT VELCRO ATTACH POINT INSIDE SLIDE COVER ASSEMBLY.  REPOSITIONED GIRT BAR TO ALLOW FOR CLEARANCE WITH GIRT BAR STOW HOOK ASSEMBLY.  THE ACFT WAS OUT OF SERVICE.
